Cities info “3. Directed the Medical Officer of Health to present to the Board of Health Budget Committee with an initial proposed budget that enhances the quality health services provided by Toronto Public Health.”
Everyone would agree a happy work place is a productive and cost effective workplace. Some common quotes from Doctors and Registered Nurses employed by Toronto Public Health while crying “Gary I know the ‘POINT’ protocol is killing anyone with any breathing emergency, I just work for the psychopaths”
I know and have talked with many employees at different Community Health Centres in Toronto common quotes “We have major problems in many areas with head office staff”
Chair Joe Mihevc June 12, 2017 BOH quote “Dr. Eric Hoskins just gave $450,000 for staff hires and 80,000 Naloxone kits” Some people in the gallery started clapping, a little prematurely is my thought.
Board of Health video June 12, 2017 ‘Clapping to your doom’ https://youtu.be/7zNDy9x0PgA
Photo from the June 12, 2017 press conference Note “chest compression’s only” Leave any respiratory emergency patient un-oxygenated hypoxia is occurring which costs not only the taxpayer needlessly but also the patient. Let us not forget the sign’s of drug OD can mimic any breathing emergency rescue breaths essential ASAP.
Left to right Councilor Joe Cressy (Chair Toronto Drug Strategy); Joe Mihevc (Chair BOH): Mayor John Tory; Eric Hoskins MD Ontario’s Minister of Health.
234 Doctors, other health care professionals and myself signed a letter to Ontario’s Premier Kathleen Wynne and Minister of Health Dr. Eric Hoskins about Ontario’s life threatening intervention. Read meaningless response from Premier. https://www.linkedin.com/pulse/letter-kathleen-wynne-dr-eric-hoskins-gary-thompson
Deputation Brooklyn McNeil March 21, 2016 HL 10.1 Repeated posthumously July 4, 2016 at 1 hour 4 minutes Quote Brooklyn “Dropped off at ‘The Works’ started CPR and Naloxone” Question was chest compression’s applied? I have a strong suspicion her heart was beating and required breaths and Naloxone only. http://app.toronto.ca/tmmis/video.do?id=10902
July 11, 2016 by Megan Marrelli ‘Remembering Brooklyn McNeil, Toronto’s Advocate for Safe Injection Sites’ http://torontoist.com/2016/07/remembering-brooklyn-mcneil-torontos-advocate-for-safe-injection-sites/
Jan 9, 2017 Toronto’s Mayor John Tory and Barbara Yaffe MD quoted “Ventilation’s (rescue breathing) most important” Chest compression’s only still being taught!! Read comment box YouTube Medical info hyperlinked https://youtu.be/kv7QhyhDsHw
Quotes Mayor above press conference at 37 minutes https://youtu.be/Ww-_Vg3GC1Q
“When you have a CRISIS…one thing that often stands in the way…different protocols people have…that they have protocols that are well agreed upon…this person didn’t tell me that…we have a different system here…this is what causes people to lose their lives quite literally.” http://www.citynews.ca/2017/01/09/officials-meet-in-toronto-to-tackle-fentanyl-issues/
My letter ‘Flaws in Toronto’s Opioid Overdose Prevention Program’ EMN 2015; 37(12):31 With hyperlinks to Public Health Ontario’s training literature, and also the proper protocol. http://journals.lww.com/em-news/Fulltext/2015/12000/Letter__Flaws_in_Toronto_s_Opioid_Overdose.14.aspx
BREATHS stabilize patient essential first per all medicine anything less is gross negligence for any breathing emergency Dr. Nicholas Etches http://www.cbc.ca/player/play/895066691568/
DHSP Cambridge MA ‘When Overdose Happens: What to do’
Nathan Harig of Cumberland Goodwill EMS, Carlisle, PA ‘Naloxone Hydrochloride’
Following just one of many Ontario’s training resources. See my letter EMN above for more links. Ontario video quote “stop breathing” that’s the cause of death alright. Another Public Health quote “give chest compression’s only” that’s just going to make sure you stay dead.
Case reports Naloxone ineffective keep alive rescue breaths till EMS arrives essential https://aliascpr.wordpress.com/2017/06/08/sociopath-doctors/
50,000 Ontarians are poisoned each year 28,000 children http://www.sickkids.ca/AboutSickKids/Newsroom/Past-News/2007/50000-Ontarians-are-poisoned-each-year-according-to-the-Ontario-Poison-Centre.html
15,000 out of hospital cardiac arrests per year Ontario https://www.ices.on.ca/Newsroom/News-Releases/2014/Survival-rates-improving-for-out-of-hospital-cardiac-arrest-patients
Read the 7 moderated comments Tim Noonan 30 years EMS blog http://roguemedic.com/2015/02/proposed-2015-acls-chest-compression-only-cpr-vs-conventional-cpr-recommendation/
Annotated medical info ‘Naloxone’ and my moderated comments 14-15 Then follow trackback for more of my moderated comments http://roguemedic.com/?s=Naloxone
Medscape ‘Naloxone for the Reversal of Opioid Adverse Effects’ Quote “All patients considered to have opioid intoxication should have a stable airway and adequate ventilation established before the administration of naloxone.” http://www.medscape.com/viewarticle/441915_4
Lange ‘Poisoning and drug OD’ see page 1 ad fin item https://murdercube.com/files/Chemistry/Poisoning%20and%20Drug%20Overdose%20(4th%20Edition).pdf
Lange newer edition http://accessmedicine.mhmedical.com/content.aspx?bookid=391§ionid=42069814
2010 American Heart Association Guidelines Part 12.7: Toxic Ingestions http://circ.ahajournals.org/content/122/18_suppl_3/S829.full#sec-80
Quote AHA “ventilation should be assisted by a bag mask [rescue breaths layperson italics mine] followed by administration of naloxone and placement of an advanced airway [continue breaths layperson italics mine] if there is no response to naloxone .
Toxidromes “Practically every sign and symptom observed in drug overdose can be produced by natural disease, and many clinical presentations associated with natural disease can be mimicked by some poison.“
Response: Any of the hundreds of causes respiratory emergency mimic an overdose, rescue breaths ASAP.
My moderated comments 2015 AHA & ILCOR guidelines ‘Opioid Overdose Response Education’ with hyperlinks Ontario Public Health life threatening protocols in comment box https://youtu.be/PX0HQuaNS_I
All 70+++ references from 2015 AHA & ILCOR guidelines on opioid overdose quotes ‘rescue breathing then naloxone continue breaths’ https://aliascpr.wordpress.com/2015/12/13/2015-ilcor-and-aha-references-opioid-od/
INCHEM.org ‘Naloxone’ Quote “it is extremely important to give oxygen and to support ventilation immediately while waiting for naloxone to be available for injection.” http://www.inchem.org/documents/antidote/antidote/ant01.htm#SubSectionNumber:2.12.3
2015 European Resuscitation Council Guidelines for Resuscitation Section 4. ‘Toxins’ p.165 Quotes “fewer adverse events when airway opening, oxygen administration and ventilation are carried out before giving naloxone” “Large opioid overdoses may require a total dose of up to 10 mg of naloxone” “In respiratory arrest there is good evidence for the use of naloxone, but not for any other adjuncts or changes in interventions.” https://cprguidelines.eu/sites/573c777f5e61585a053d7ba5/content_entry573c77e35e61585a053d7baf/573c78115e61585a053d7bce/files/S0300-9572_15_00329-9_main.pdf
Goldfrank’s ‘Toxicologic Emergencies’ page 566 http://freepages.school-alumni.rootsweb.ancestry.com/~dpok/Goldfrank%E2%80%99s%20Toxicologic%20Emergencies%209th%20Edition.pdf
Quotes “The consequential effects of acute opioid poisoning are CNS and respiratory depression. Although early support of ventilation and oxygenation is generally sufficient to prevent death, prolonged use of bag-valve-mask ventilation and endotracheal intubation may be avoided by cautious administration of an opioid antagonist.” “Differentiating acute opioid poisoning from other etiologies with similar clinical presentations may be challenging.” [previous means doctors have trouble diagnosing one respiratory emergency from another]
Dr. Gordon Ewy the world expert chest compression’s only, phoned me “Gary don’t stop what you are doing” Twenty years of his research thrown down the drain by Public Health Ontario.
Quote “Some doctors worry that bystanders can get confused and do only chest compression’s in drug-overdose and drowning cases [any asphixia or poisoning italics mine] NOT TO BE GIVEN TO CHILDREN.”
Email from Dr. Ewy Oct 15, 2015 release date resuscitation guidelines Quote “This is unbelievable”